# SDR IPXA2025060229404

- Difficulty date: May 6, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771395
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2180 S-48L - LEVEL 2. (REPAIR).  FABRICATED STRINGER REPLACEMENT, U-SECTION SPLICE, J-SECTION SPLICE AND REPAIR SPLICE I.A.W. EI NO. F2025A53M-963 SEQUENCE A STEP 10. PERFORM EO-94028-REQ1 REV.1 AND EI NO.F2025A53M-963 REV.1.
